# SDR UPS02438332

- Difficulty date: April 25, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1241 - 1265 RBL 34 SLOPE CANTED BULKHEAD LONGITUDINAL FLOOR TRACK SUPPORT BOTTOM -T- CHORD FINDING HEAVILY CORRODED.  M/D BS 1241 - 1265 RBL 34 LONGITUDINAL FLOOR TRACK BOTTOM -T- CHORD REPLACED IAW SRM 51-10-01 PAGE 8.
